# SDR DL72W990787

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 48,808 hours
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ENGINE NR 1 FLAME OUT ON TAKEOFF ROLL.  REPLACING NR 1 ENGINE FUEL AND FUEL PUMP IN PROGRESS.
